# SDR HNAA2023121900488

- Difficulty date: November 21, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E010800 FRAME 25 CRACKED AT STRINGERS 15R-16R.  FABRICATED AND INSTALLED “U” SHAPED DOUBER FOR REPAIR OF FRAME 25 AT STRINGERS 15R-16R IAW EMB145 SRM 53-00-04RE, ITEM 4, FIG 201 AND EO1-53-23-0429
